# SDR AWXA0002236

- Difficulty date: July 29, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35778
- Part serial: NSN
- Condition: Corroded
- Location: Bs 908 Str 27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fastener heads pulling BS 967 STR 27RTC: Removed skin BS 908 to 1016 Removed corrosion, removal of material within limits, treat & primed and reinstalled skin IAW B737-300 SRM 51-40-02 pg 38 SRM 53-00-01 pg 104, SRM 51-20-01 pg 1 & SRM 51-40-02 pg 2 & 3
